MAUDE Adverse Event Report: EBI, LLC. SOFT-TOUCH ELECTRODES, 63B

EBI, LLC. SOFT-TOUCH ELECTRODES, 63B
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
Hold rh 3.14.23 title: comparison of patient-reported outcomes after penile prosthesis placement in men with and without peyronie's disease.We evaluated outcomes in patients undergoing penile prothesis (pp) implantation for erectile dysfunction (ed) and concurrent peyronie¿s disease (pd).A clinician-developed survey to assess satisfaction was sent to 354 patients who underwent pp placement from 2012¿2018 by a single-surgeon.Results were compared based on the presence or absence of concurrent pd.79 patients completed the survey (response rate 22%), including 38 patients (48%) with concurrent ed and pd (ed/pd).Mean follow-up was 31 months (standard deviation 19).87% felt their condition was ¿very much¿ or ¿much¿ improved.There was no significant difference in patient-reported overall satisfaction with their pp or satisfaction with current penile length/girth based on the presence or absence of pd.87% of patients with pd were satisfied with their degree of penile straightening after pp plus or minus concurrent straightening maneuvers such as modeling, plication, or incision/grafting.Sub-group analyses were performed to evaluate outcomes in those with concurrent pd/ed who required plaque incision/grafting at the time of pp placement for more severe deformity (n = 19).47% of these patients were dissatisfied with their current penile length, compared with only 16% of those patients with pd/ed who did not require grafting (p = 0.05).In conclusion, the presence of pd alone may not impact pp satisfaction, but patients with more severe baseline deformity who require incision/grafting may be less satisfied with outcomes including penile length.Method: after obtaining institutional review board approval (18121813-irb01), we identified all patients =18 years of age who underwent pp by a single surgeon (lal) between may 2012 and august 2018 (electronic medical record era).Patients with a history of prior pp surgery or those undergoing revision surgery were excluded, as were those who were deceased or did not have updated contact information.A retrospective chart review was carried out to populate a patient database.Pertinent variables of interest included preoperative medical comorbidities and assessment of erectile function, intraoperative factors (i.E., incision type, pp model, adjunctive maneuvers) and perioperative / postoperative complications (infection, mechanical malfunction).Results: table 1 entire cohort; ams cx 700, 85 (24%) , coloplast titan, 264 (75%), ams ambicor, 4 (1%), coloplast genesis, 1 (0.3%), subjective numbness, 29 (8%), infection, 14 (4%), mechanical malfunction, 16 (4.5%).Table 2 survey respondents; ams cx 700, 17 (22%) , coloplast titan, 61 (77%), ams ambicor, 1 (1%) , coloplast genesis, 0 (0%), subjective numbness, 6 (8%), mechanical malfunction, 3 (4%), infection, 0 (0%), patient reported satisfaction, 50/57 (88%).Conclusion: in our survey of patients who underwent pp placement, the presence of concurrent peyronie¿s disease alone did not impact objective and subjective patient-reported outcomes with penile prosthesis placement.The vast majority of patients with pd were satisfied with their penile straightening after pp alone or in combination with adjunctive maneuvers.However, satisfaction, particularly with penile length, may be impacted by patients with more severe baseline curvature and indentation deformities that require complex adjunctive maneuvers such as incision and grafting.Our findings reinforce the need to adequately counsel patients regarding anticipated outcomes prior to pp placement, particularly in the setting of more severe pd-deformity.
 
Additional Manufacturer Narrative
The device was returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with skin irritation.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2023.Concomitant medical products: unknown.Therapy date: unknown.

Brand Name
SOFT-TOUCH ELECTRODES, 63B
Common Device Name
ELECTRODES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key16516299
Report Number0002242816-2023-00025
Device Sequence Number20398053
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number106130-22
Device Lot Number132301
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Initial Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale